# SDR RRXA98408

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641008502
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FITTING (P/N 5641008-502) WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM AT STA 798.  REMOVED DAMAGED FITTING, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED NEW FITTING BY MATERIAL SUBSTITUTION, INSTALLED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05278.
